# SDR AALA201602229025

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 56,228 hours, 20,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3244
- Condition: Faulted
- Location: Emergency Lights
- Part time: 34,400 hours, 25,608 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS FAULTS RT EPSU.  REPLACED RT EPSU.  ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38.  VENDOR INSPECTED  & TESTED WITH A SHOP BATTERY IAW CMM 33-51-12 REV 3.  FOUND NO FAULTS & DID NOT CONFIRM THE INITIAL REPORTED FAULT.  UNIT WAS FOUND TO BE SERVICEABLE WITH FULLY CHARGED BATTERY.  RETURNED THE UNIT BACK AS SERVICEABLE.
